# SDR UPS99829759

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1704-1717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 13.25 INCH CRACK LOCATED AT LONGERON L28 ON SKIN OF AIPLANE FS 1704 TO FS 1717 (FOR AND AFT).  *S/D*  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS IAW DC8 SRM 53-2-1 FIG 4.  INSTALLED PARTS IAW SRM 53-2-1, 51-1-23 D AND 51-1-21.
